# SDR HEEA061722

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23046020
- Condition: Failed
- Location: Start/Generator
- Part time: 15,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR DRAGS AND WILL NOT START ENGINE.
